Resolution analytique des problemes de Bellman-Dirichlet

P. L. Lions Université P. et M. Curie, Paris, France

TBD mathscidoc:1701.331582

Acta Mathematica, 146, (1), 151-166, 1979.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 149 downloads ] [ 0 comments ] [ Cited by 34 ]
@inproceedings{p.1979resolution,
  title={Resolution analytique des problemes de Bellman-Dirichlet},
  author={P. L. Lions},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203253645409291},
  booktitle={Acta Mathematica},
  volume={146},
  number={1},
  pages={151-166},
  year={1979},
}
P. L. Lions. Resolution analytique des problemes de Bellman-Dirichlet. 1979. Vol. 146. In Acta Mathematica. pp.151-166. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203253645409291.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved